# SDR 2008UALA01302

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 34,587 hours, 13,631 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L1 Door
- Stage of operation: LD
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE DEPLOYED FOR EVAC AND DID NOT INFLATE AUTOMATICALLY OR BY PULLING MANUAL HANDLE.  SLIDE IS REMOVED FROM AIRCRAFT.  WAITING ON SHOP FINDINGS FROM SLIDE IN QUESTION.  THIS INCIDENT IS UNDER INVESTIGATION FROM NTSB AND FLIGHT SAFETY.
